Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe loose motions, stomach pain, poor digestion, burning sensation. Overdose of paracetamol cause for symptoms?

few days back i had taken paracitamol 3 tablets in a span of 4 hours ....a day later i had severe loose motions n stomach pain for which i took antibiotic the situation is such that i feel my digestive system has gone bad.....whatever food or liquid i take comes out through excretion as whole foods...and have tremendous burning sensation this is been happening since last 7 days now.....please help me
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response

Well normally paracetamol is available in 500 mg tablets and safe dose is upto 4g, however as with all painkillers it may cause gastric upset. Antibiotic is not recommended for stomach pain, anti spasmodic would have helped. now you can have Mucaine Gel Syrup 2 tsp 4 times a day which will take care of the burning sensation.
Answered: Fri, 1 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor